# SDR SWAA2017122918646

- Difficulty date: December 19, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 44,594 hours, 21,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ABOVE R1 DOOR LOOSE.   R & R THE LENS IAW MM.
